# SDR SWI2024F00508

- Difficulty date: April 20, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY - CORROSION ON BRACKET FS581.00 STGR27 - 26L. (MARKED IN RED)     (C-CHECK RO 6/17/2024)   REMOVED AND REPLACED WITH NEW BRACKET P/N SH670-33389-2 AT FS581.00 STGR27 - 26L. REF. CRJ 700 SRM 51-45-00-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01, DWG SH670-33600 REV AD.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCUTRAL MAJOR REPAIRCOMPLIED WITH SKYWEST FORM M-337
